Publicación:
Compatibly involutive residuated lattices and the Nelson identity

Cargando...
Miniatura
Fecha
2018-11-03
Editor/a
Director/a
Tutor/a
Coordinador/a
Prologuista
Revisor/a
Ilustrador/a
Derechos de acceso
info:eu-repo/semantics/openAccess
Título de la revista
ISSN de la revista
Título del volumen
Editor
Springer Nature
Proyectos de investigación
Unidades organizativas
Número de la revista
Resumen
Nelson’s constructive logic with strong negation N3 can be presented (to within definitional equivalence) as the axiomatic extension NInFL ew of the involutive full Lambek calculus with exchange and weakening by the Nelson axiom[Figure not available: see fulltext.] The algebraic counterpart of NInFL ew is the recently introduced class of Nelson residuated lattices. These are commutative integral bounded residuated lattices ⟨ A; ∧ , ∨ , ∗ , ⇒ , 0 , 1 ⟩ that: (i) are compatibly involutive in the sense that ∼ ∼ a= a for all a∈ A, where ∼ a: = a⇒ 0 , and (ii) satisfy the Nelson identity, namely the algebraic analogue of (Nelson ⊢ ), viz.(x⇒(x⇒y))∧(∼y⇒(∼y⇒∼x))≈x⇒y.The present paper focuses on the role played by the Nelson identity in the context of compatibly involutive commutative integral bounded residuated lattices. We present several characterisations of the identity (Nelson) in this setting, which variously permit us to comprehend its model-theoretic content from order-theoretic, syntactic, and congruence-theoretic perspectives. Notably, we show that a compatibly involutive commutative integral bounded residuated lattice A is a Nelson residuated lattice iff for all a, b∈ A, the congruence condition ΘA(0,a)=ΘA(0,b)andΘA(1,a)=ΘA(1,b)impliesa=bholds. This observation, together with others of the main results, opens the door to studying the characteristic property of Nelson residuated lattices (and hence Nelson’s constructive logic with strong negation) from a purely abstract perspective.
Descripción
Este es el manuscrito aceptado del artículo. La versión registrada fue publicada por primera vez en Soft Comput 23, 2297–2320 (2019), está disponible en línea en el sitio web del editor: https://doi.org/10.1007/s00500-018-3588-9 This is the accepted manuscript of the article. The registered version was first published in Soft Comput 23, 2297–2320 (2019), it is available online at the publisher's website: https://doi.org/10.1007/s00500-018-3588-9
Categorías UNESCO
Palabras clave
Nelson algebra, Nelson logic, compatibly involutive residuated lattices, congruence orderable, Fregean
Citación
Spinks, M., Rivieccio, U. & Nascimento, T. Compatibly involutive residuated lattices and the Nelson identity. Soft Comput 23, 2297–2320 (2019). https://doi.org/10.1007/s00500-018-3588-9
Centro
Facultades y escuelas::Facultad de Filosofía
Departamento
Lógica, Historia y Filosofía de la Ciencia
Grupo de investigación
Grupo de innovación
Programa de doctorado
Cátedra